Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

40 publications using GAP published in 2021

[AA+21] Ali, S., Azad, H., Biswas, I., and de Graaf, W. A., A constructive method for decomposing real representations, J. Symbolic Comput., 104 (2021), 328–342.

[ABC21] Araújo, J., Bentz, W., and Cameron, P. J., Primitive permutation groups and strongly factorizable transformation semigroups, J. Algebra, 565 (2021), 513–530.

[ABC21] Araújo, J., Bentz, W., and Cameron, P. J., The existential transversal property: a generalization of homogeneity and its impact on semigroups, Trans. Amer. Math. Soc., 374 (2) (2021), 1155–1195.

[A21] Ardito, C. G., Morita equivalence classes of blocks with elementary abelian defect groups of order 32, J. Algebra, 573 (2021), 297–335.

[BE+21] Ballester-Bolinches, A., Esteban-Romero, R., Meng, H., and Su, N., On finite $p$-groups of supersoluble type, J. Algebra, 567 (2021), 1–10.

[BB+21] Bernhardt, D., Boykett, T., Devillers, A., Flake, J., and Glasby, S. P., Groups $G$ satisfying a functional equation $f(xk) = xf(x)$ for some $k \in G$ (2021)
(Preprint, \url

[BK+21] Bonatto, M., Kinyon, M., Stanovský, D., and Vojtěchovský, P., Involutive latin solutions of the Yang-Baxter equation, J. Algebra, 565 (2021), 128–159.

[B21] Brenner, S., On the Malle-Navarro conjecture for 2- and 3-blocks of general linear and unitary groups, Comm. Algebra, 49 (1) (2021), 427–441.

[BGM21] Bruns, W., García-Sánchez, P. A., and Moci, L., The monoid of monotone functions on a poset and quasi-arithmetic multiplicities for uniform matroids, J. Algebra, 569 (2021), 377–400.

[CHR21] Carocca, Á., Hidalgo, R. A., and Rodríguez, R. E., $q$-étale covers of cyclic $p$-gonal covers, J. Algebra, 573 (2021), 393–409.

[CQ+21] Chen, X., Qu, L., Fu, S., and Li, C., The number of affine equivalent classes and extended affine equivalent classes of vectorial Boolean functions, Discrete Appl. Math., 289 (2021), 477–491.

[DG21] Dietrich, H. and de Graaf, W. A., Computing the real Weyl group, J. Symbolic Comput., 104 (2021), 1–14.

[DH21] Dietrich, H. and Hulpke, A., Universal covers of finite groups, J. Algebra, 569 (2021), 681–712.

[DL21] Dietrich, H. and Low, D., Generation of finite groups with cyclic Sylow subgroups, J. Group Theory, 24 (1) (2021), 161–175.

[DG21] Douglas, A. and de Graaf, W. A., Closed subsets of root systems and regular subalgebras, J. Algebra, 565 (2021), 531–547.

[EG21] Eick, B. and Ghorbanzadeh, T. J., Computing the Schur multipliers of the Lie $p$-rings in the family defined by a symbolic Lie $p$-ring presentation, J. Symbolic Comput., 106 (2021), 68–77.

[FGO21] Fresán-Figueroa, J., González-Moreno, D., and Olsen, M., On the packing chromatic number of Moore graphs, Discrete Appl. Math., 289 (2021), 185–193.

[FK+21] Fu, H., Kang, M., Wang, B., and Zhou, J., Noether's problem for some subgroups of $S_14$: the modular case, J. Algebra, 568 (2021), 529–546.

[GR21] Gaddis, J. and Rogalski, D., Quivers supporting twisted Calabi-Yau algebras, J. Pure Appl. Algebra, 225 (9) (2021), 106645, 33.

[GP21] García Iglesias, A. and Pacheco Rodríguez, E., Examples of liftings of modular and unidentified type: $\germufo(7,8)$ and $\germbr(2,a)$, J. Algebra Appl., 20 (1) (2021), 2140002, 17.

[GLO21] García-Sánchez, P. A., Llena, D., and Ojeda, I., Critical binomial ideals of Northcott type, J. Aust. Math. Soc., 110 (1) (2021), 48–70.

[GM21] Gow, R. and Murray, J., Self-dual modules in characteristic two and normal subgroups, J. Algebra, 570 (2021), 119–139.

[HK+21] Hauck, P., Kazarin, L. S., Martínez-Pastor, A., and Pérez-Ramos, M. D., Thompson-like characterization of solubility for products of finite groups, Ann. Mat. Pura Appl. (4), 200 (1) (2021), 337–362.

[HL+21] Holt, D., Linton, S., Neunhöffer, M., Parker, R., Pfeiffer, M., and Roney-Dougal, C. M., Polynomial-time proofs that groups are hyperbolic, J. Symbolic Comput., 104 (2021), 419–475.

[JY21] Jin, P. and Yang, Y., Primitive character degrees of solvable groups, J. Algebra, 573 (2021), 532–538.

[KY21] Kaushik, R. and Yadav, M. K., Commutators and commutator subgroups of finite $p$-groups, J. Algebra, 568 (2021), 314–348.

[KZ21] Kaygorodov, I. and Zusmanovich, P., On anticommutative algebras for which $[R_a, R_b]$ is a derivation, J. Geom. Phys., 163 (2021), 104113, 10.

[KL21] Koshitani, S. and Lassueur, C., Trivial source characters in blocks with cyclic defect groups, J. Algebra, 574 (2021), 375–408.

[L21] Lazorec, M., On a divisibility property involving the sum of element orders, Bull. Malays. Math. Sci. Soc., 44 (2) (2021), 941–951.

[LST21] Lazorec, M., Shen, R., and T\uarn\uauceanu, M., The second minimum/maximum value of the number of cyclic subgroups of finite $p$-groups, Bull. Aust. Math. Soc., 103 (1) (2021), 96–103.

[LLS21] Lénárt, S., Lőrinczi, Á., and Szöllősi, I., Tree representations of the quiver $\tilde\Bbb E_6$, Colloq. Math., 164 (2) (2021), 221–250.

[LP21] Lübeck, F. and Prasad, D., A character relationship between symmetric group and hyperoctahedral group, J. Combin. Theory Ser. A, 179 (2021), 105368, 20.

[M21] Madanha, S. Y., On the orders of vanishing elements of finite groups, J. Pure Appl. Algebra, 225 (8) (2021), 106654, 13.

[MN21] Mezőfi, D. and Nagy, G. P., New Steiner 2-designs from old ones by paramodifications, Discrete Appl. Math., 288 (2021), 114–122.

[MMV21] Morgan, L., Morris, J., and Verret, G., A finite simple group is CCA if and only if it has no element of order four, J. Algebra, 569 (2021), 318–333.

[NT21] Navarro, G. and Tiep, P. H., On irreducible products of characters, J. Algebra, 573 (2021), 38–55.

[PHY21] Pan, H., Hung, N. N., and Yang, Y., On the sum of character degrees coprime to $p$ and $p$-nilpotency of finite groups, J. Pure Appl. Algebra, 225 (9) (2021), 106691, 14.

[P21] Posur, S., A constructive approach to Freyd categories, Appl. Categ. Structures, 29 (1) (2021), 171–211.

[RM21] Rahimipour, A. R. and Moshtagh, H., Janko sporadic group $\rm J_2$ as automorphism group of 3-designs, Discrete Math., 344 (2) (2021), 112194, 5.

[SS21] Szántó, C. and Szöllősi, I., Schofield sequences in the Euclidean case, J. Pure Appl. Algebra, 225 (5) (2021), 106586, 123.